Alert archive / Massachusetts / Flash Flood Watches in 2017

Flash Flood Watch 5, NWS Boston/Norton, MA

August 2, 20178 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Providence County, Rhode Island

NWS Boston/Norton, MA issued this flash flood watch at Aug 2, 2017, 11:55 AM EDT for 8 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Providence County, Rhode Island. It took effect at Aug 2, 2017, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 2, 2017, 11:55 AM EDT (15:55 UTC)
In effect from
Aug 2, 2017, 12:00 PM EDT
Expired
Aug 2, 2017, 8:00 PM EDT
In force
8 hr
Issued by
NWS Boston/Norton, MA
Flood severity
None

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Worcester County, MA, Providence County, RI

The radar

The Boston radar (KBOX), 67 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 3.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2017-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2017-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

322 
WGUS61 KBOX 021555
FFABOX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Taunton MA
1155 AM EDT Wed Aug 2 2017

...Flash Flood Watch Until 8 pm...

.Scattered showers and thunderstorms will develop around midday
and continue into evening. These storms will be slow moving and
contain threats of heavy rain which will lead to flash flooding.

CTZ002>004-MAZ002>016-026-RIZ001-030000-
/O.NEW.KBOX.FF.A.0005.170802T1600Z-170803T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Middlesex MA-
Northwest Providence RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre, 
Fitchburg, Framingham, Lowell, Lawrence, Gloucester, 
Chesterfield, Blandford, Amherst, Northampton, Springfield, 
Milford, Worcester, Foxborough, Norwood, Cambridge, Boston, 
Quincy, Ayer, Foster, and Smithfield
1155 AM EDT Wed Aug 2 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

The National Weather Service in Taunton has issued a

* Flash Flood Watch for portions of northern Connecticut,
  Massachusetts, and northern Rhode Island, including the
  following areas, in northern Connecticut, Hartford, Tolland, and
  Windham. In Massachusetts, Essex, Franklin, Hampden, Hampshire,
  Middlesex, Norfolk, Suffolk, and Worcester. In northern Rhode
  Island, Northwest Providence 

* Until 8 PM EDT this evening.

* Thunderstorms with torrential downpours are expected into this
  afternoon. Rainfall rates of 1 to 2 inches an hour are possible.
  Storm total rainfall amounts could get as high as 3 inches in
  spots. 

* Rapid flooding of urban areas and small streams is possible.
  Avoid flooded roadways and under passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Sipprell
1 follow-up statement
868 
WGUS61 KBOX 022353
FFABOX

Flood Watch
National Weather Service Taunton MA
753 PM EDT Wed Aug 2 2017

...Flash Flood Watch will expire at 8 PM...

CTZ002>004-MAZ002>016-026-RIZ001-030100-
/O.EXP.KBOX.FF.A.0005.000000T0000Z-170803T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Middlesex MA-
Northwest Providence RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre, 
Fitchburg, Framingham, Lowell, Lawrence, Gloucester, 
Chesterfield, Blandford, Amherst, Northampton, Springfield, 
Milford, Worcester, Foxborough, Norwood, Cambridge, Boston, 
Quincy, Ayer, Foster, and Smithfield
753 PM EDT Wed Aug 2 2017

...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM EDT THIS EVENING...

The Flash Flood Watch for portions of northern Connecticut,
Massachusetts, and northern Rhode Island will expire at 8 PM EDT
this evening. Latest trends in the radar suggest that the flash
flood threat is weakening across the area. Heavy rainfall and
thunderstorms are still possible across the region over the next
few hours. 

$$

Dunten

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Aug 2, 10:16 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Aug 2, 10:16 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
1016 AM EDT Wed Aug 2 2017

.SYNOPSIS...

Scattered afternoon showers and thunderstorms are expected today.
A few strong storms are possible with localized heavy rain, gusty
winds and hail. A cold front will cross the region Saturday, likely
accompanied by another round of scattered showers and thunderstorms,
with a few strong storms possible. Behind the front, splendid weather
Sunday with low humidity and temps 75-80. Unsettled weather may return
early next week in the form of more scattered showers and thunderstorms.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...

1030 am update...

*/ Highlights...

 - Scattered showers and thunderstorms developing around midday
   and continuing into evening.

 - Area of focus along and N/W of Providence RI to Plymouth MA,
   roughly Route 44.

 - Main threat of heavy rain and localized flooding with
   expected slow storm movement.

 - Additional threats of gusty winds and hail up to an inch with
   any of the stronger storms.

 - Storm Prediction Center has us in a MARGINAL RISK for
   isolated severe weather threats.

*/ Discussion...

As fog and low clouds burn away this morning, we're getting a sense
of the environment as we warm into the 80s and the boundary layer
destabilizes.

Per 12z Upton NY sounding (OKX), a lot of moisture and instability
to work within bulk shear roughly 15-20 kts and mean winds upwards
of 10 kts out of the SW. Precipitable waters in excess of 1.5" as
K-indices exceed 30. Surface dewpoints have ramped up into the low
70s. An area of mid-level steep lapse rates approaches from the SW,
presently over PA as discerned from the latest SPC mesoanalysis.
Model forecasts indicating with this and any surface based parcels,
instability pushes 2-3k J/kg, already in excess of 2k on the 12z
OKX sounding, within the marginal bulk shear noted above and weak
mean winds. All in association with a mid-upper level trough axis
lifting N/E across the region through the prevailing cyclonic flow.
Some attendant weak mid-level energy and a bit of an upper level
jet streak, enough to aid with ascent towards kicking off shower
and thunderstorm activity developing around midday and continuing
into evening prior to dissipating.

So not much change in earlier forecast thinking. Thinking pulse-
type convection, perhaps some multi-cellular.

Main threat will be heavy rain and localized flooding noting model
forecast tall and somewhat wide CAPE profiles within atmospheric
profiles, an indication of strong updraft potential, and weak
steering flow signaling slow storm movement. Rainfall rates with
storms in excess of an inch possible. NCAR ensembles signal the
greatest threat from NE MA down through the lower Hudson Valley
NY corridor for 1" rainfall accumulations within an hour.

Secondary threats of hail up to an inch and damaging wind threats
with any cores that are able to be lofted high that immediately
come down, as well as what the previous forecaster noted in that
instability may be able to compensate the marginal shear.

Given the wind profiles, storm-associated cold pools may not maintain
with some of the storms, so in addition to onshore S marine-layer
boundaries and anabatic flow across the high terrain, storm outflows
will likely contribute to convergence and either maintain or initiate
convection. These outflows are likely to travel E/NE, so shower /
thunderstorm chances are possible into E/NE MA including the Boston-
metro area. Activity continuing into evening, dissipating thereafter.

Aside from convection, temperatures will be similar to yesterday,
around the mid to upper 80s, perhaps a degree or two cooler. This
is due to the increase cloud cover resulting in filter sunshine.
Sea breezes are anticipated by the late morning hours, however
by the early afternoon the flow may turn more SW as 925 mb winds
increase to 15 kts.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM THURSDAY/...

Tonight and Tomorrow...

Any ongoing convection will slowly dissipate after sunset as heating
is lost. Upper level shortwave will pass through putting the region
in substance flow. Anticipate cloud debris to remain across the area,
but dry weather will prevail overnight.

Another round of fog and stratus is expected, especially where heavy
rain has occurred from radiational processes. Overnight lows will
remain in the mid to upper 60s with 70s across the metro regions.

Southwest flow remains across the region for tomorrow. Approaching
upper level trough will inch towards the Northeast during the day.
This may trigger another round of showers and thunderstorms.
However, North Atlantic ridge will build into southern New England
keeping a portion of the region capped during the day. Latest
guidance suggests that the better instability will be across the
western half of the region, with higher terrain begin the main
trigger for any precip. Thus have lowered pops our east and kept chc
pops across the west. Heavy rain leading to localized flooding will
continue to be the main threat for Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...

Highlights...

* Typical summer warmth and humidity Thursday night thru Saturday
* Scattered afternoon-evening showers/t-storms thru Friday
* Cold front Sat yields another round of T-storms, a few strong
* Summer heat and humidity break Sat night into Sunday

Temperatures...

Southwest flow aloft across the northeast thru Sat yields 850 mb
temps around +15c to +16c over southern New England. This will
support daytime temps well into the 80s. Convective cloud debris at
times along with high dew pts of 65-70 will probably preclude any 90
deg temps from being realized. Nonetheless, still a summer-time
airmass. Significant change in airmass Sat night into Sunday behind
departing cold front. Dew pts will plummet into the 40s and 50s late
Sat night into Sunday providing very comfortable humidity levels,
especially for early August. This dry airmass will also yield for
comfortable nighttime temps in the 50s! Ensembles have 850 temps
lowering to about +10c at 850 Sunday morning. This will support
highs 75-80 Sunday, slightly below average. However this will set
the stage for splendid weather Sunday with mostly sunny conditions,
highs 75-80 and dew pts in the 40s and 50s! Not your typical August
weather for southern New England. Northern stream jet remains over
or south of the region early next week, suppressing summer heat and
humidity south of New England. This combined with cloud cover at
times will likely yield highs only in the 70s, slightly below
average.

Precipitation...

Cyclonic flow aloft thru Friday along with dew pts in the 60s to
near 70 will be sufficient for diurnally driven scattered afternoon-
evening storms each day. By no means a washout with many hours of
dry weather expected. Winds aloft are weak but instability may be
greater enough to support a few strong storms. However main concern
will be slow moving storms yielding a risk for localized heavy
rainfall. Showers and T-storms will be most numerous inland with
southeast MA possibly remaining rain-free much of the time. Another
round of showers likely Sat as a cold front sweeps across the area.
Strong jet dynamics and modest instability will have to be watched
for severe weather potential. Dry weather returns Sat night behind
departing cold front with post frontal airmass entrenched across the
region Sunday. Great Lakes trough appears to reload with new jet
energy ejected eastward into southern New England sometime late next
Mon into Tue. So another round of convection is possible.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...

Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

Today...
IFR-LIFR burning off across the S/SE interior. SCT SHRA/TSRA
developing N/W of PVD-GHG midday into afternoon. +RA likely.
TEMPO MVFR-IFR impacts accordingly. Gusty winds and a lower risk
of small hail. Otherwise, breezy S winds with possible gusts
near 20 kts for SE coastal terminals.

Wednesday night...Moderate confidence.
Storms dissipating after sunset. VFR overnight for most sites.
MVFR/IFR CIGs with patchy FG during the overnight period across
south coast and low lying terminals.

Thursday...High confidence.
VFR through the period with possible MVFR conditions in -RA/-TSRA
across western terminals during the afternoon.

KBOS Terminal... VFR. Sea-breeze around 14-15z but dissipating
by 19z. SHRA/TSRA expected closer to late afternoon into evening.

KBDL Terminal...VFR. SHRA/TSRA developing midday into the afternoon
hours. TEMPO MVFR-IFR as +RA is expected with any activity.

Outlook /Thursday Night through Sunday/...High confidence

Mainly VFR other than a few hours of late night/early morning patchy
fog possible at times in the typically prone locations. Scattered
afternoon-early evening showers/thunderstorms may result in
localized lower conditions mainly inland from the south coast.
Improving conditions Sat night into Sunday with VFR and dry
weather.

&&

.MARINE...

FORECASTER CONFIDENCE LEVELS...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...High confidence.

Small boats along the S waters should tread cautiously for the
next few days as likely with daytime mixing and subsequent sea-
breezes, winds especially within bays and sounds will likely
gust 15 to 20 knots with sustained winds around 10 to 15 kts.
Seas remaining below 4 feet.

Some adverse weather in the form of showers and thunderstorms
are expected today, primarily over the E waters off the coast
of NE MA and the Boston-metro.

Outlook /Thursday Night through Sunday/...High confidence.

Weak pressure gradient will keep winds and seas below small craft
advisory thresholds. Southerly flow and good mixing over the land
should generate a few hours of afternoon wind gusts around 20 knots
across our near shore waters. This will result in a period of some
choppy seas for the typically vulnerable Harbors and Bays. Isolated
afternoon-early evening thunderstorms possible Thu/Fri mainly across
our near shore northern waters. Perhaps a greater risk for more
organized showers and thunderstorms Saturday. Also patchy dense fog
is possible each night/early morning thru Sat. Improving weather Sat
night into Sunday behind a departing cold front. Dry weather and
good vsby this period.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...

CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...Nocera/Dunten
NEAR TERM...Nocera/Dunten/Sipprell
SHORT TERM...Dunten
LONG TERM...Nocera
AVIATION...Nocera/Dunten/Sipprell
MARINE...Nocera/Dunten/Sipprell
Hazardous weather outlook, Aug 2, 3:54 AM EDT, 8 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Taunton MA
354 AM EDT Wed Aug 2 2017

CTZ002>004-MAZ002>019-026-RIZ001>004-030800-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-
354 AM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts and northern
Rhode Island.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected this afternoon into the
evening, primarily along and northwest of a Boston to Providence
line. Any thunderstorm that develops will be slow moving and capable
of resulting in a very localized heavy rain/street-highway flooding.
While the overall severe weather threat is low, an isolated strong
thunderstorm or two with localized gusty winds and small hail is
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-250-251-030800-
Boston Harbor-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
354 AM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and Tonight.

There is a low risk for a strong thunderstorm or two with gusty
winds, small hail and very heavy rainfall along the waters adjacent
to the northeast MA coast.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ020>024-RIZ005>008-030800-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Bristol RI-Washington RI-Newport RI-Block Island RI-
354 AM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for southeastern Massachusetts,
northern Rhode Island and southern Rhode Island.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231>237-254>256-030800-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
354 AM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 1:00 PM EDTSpecial Weather StatementBOXWorcester30 min
Aug 2, 2:00 PM EDTSpecial Weather StatementBOXNorfolk45 min
Aug 2, 2:05 PM EDTFlash Flood WarningBOXNorfolk3 hr
Aug 2, 2:12 PM EDTSpecial Weather StatementBOXHampshire33 min
Aug 2, 2:13 PM EDTFlash Flood WarningBOXFranklin, Hampshire3 hr
Aug 2, 2:16 PM EDTSpecial Weather StatementBOXSuffolk29 min
Aug 2, 2:21 PM EDTSpecial Marine WarningBOX39 min
Aug 2, 2:22 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire38 min
Aug 2, 2:24 PM EDTFlash Flood WarningBOXHampden, Hampshire3 hr
Aug 2, 2:26 PM EDTSevere Thunderstorm WarningBOXSuffolk34 min
Aug 2, 2:29 PM EDTFlash Flood WarningBOXSuffolk3 hr
Aug 2, 2:34 PM EDTSpecial Weather StatementBOXEssex, Middlesex41 min
Aug 2, 2:37 PM EDTSpecial Weather StatementBOXPlymouth38 min
Aug 2, 2:42 PM EDTFlash Flood WarningBOXMiddlesex3 hr
Aug 2, 2:46 PM EDTSpecial Marine WarningBOX59 min
Aug 2, 2:50 PM EDTSpecial Marine WarningBOX40 min
Aug 2, 2:52 PM EDTSevere Thunderstorm WarningBOXMiddlesex38 min
Aug 2, 2:57 PM EDTSpecial Weather StatementBOXEssex48 min
Aug 2, 3:01 PM EDTSpecial Weather StatementBOXWorcester44 min
Aug 2, 3:02 PM EDTSpecial Weather StatementBOXHampden43 min
Aug 2, 3:10 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire50 min
Aug 2, 3:13 PM EDTSpecial Weather StatementBOXEssex47 min
Aug 2, 3:29 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester32 min
Aug 2, 3:33 PM EDTSevere Thunderstorm WarningBOXMiddlesex29 min
Aug 2, 3:44 PM EDTSpecial Weather StatementBOXMiddlesex46 min
Aug 2, 3:50 PM EDTSpecial Marine WarningBOX55 min
Aug 2, 3:54 PM EDTSpecial Weather StatementBOXSuffolk51 min
Aug 2, 4:00 PM EDTSevere Thunderstorm WarningBOXWorcester45 min
Aug 2, 4:08 PM EDTFlash Flood WarningBOXMiddlesex, Worcester3 hr
Aug 2, 4:11 PM EDTSpecial Weather StatementBOXSuffolk49 min
Aug 2, 4:42 PM EDTSpecial Marine WarningBOX63 min
Aug 2, 4:43 PM EDTSpecial Weather StatementBOXSuffolk32 min
Aug 2, 4:48 PM EDTSevere Thunderstorm WarningBOXWorcester31 min
Aug 2, 4:56 PM EDTAreal Flood WarningBOXPlymouth2 hr
Aug 2, 5:04 PM EDTSpecial Weather StatementBOXSuffolk41 min
Aug 2, 5:09 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Worcester38 min
Aug 2, 5:17 PM EDTFlash Flood WarningBOXMiddlesex, Norfolk, Worcester118 min
Aug 2, 5:26 PM EDTFlash Flood WarningBOXSuffolk2 hr
Aug 2, 5:43 PM EDTSpecial Marine WarningBOX62 min
Aug 2, 6:15 PM EDTSpecial Weather StatementBOXNorfolk45 min
Aug 2, 6:36 PM EDTSpecial Weather StatementBOXNorfolk39 min
Aug 2, 6:44 PM EDTFlash Flood WarningBOXNorfolk, Suffolk2 hr
Aug 2, 1:07 PM EDTSpecial Weather StatementBOX23 min
Aug 2, 1:11 PM EDTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region49 min
Aug 2, 1:45 PM EDTSpecial Weather StatementBOX45 min
Aug 2, 2:45 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region45 min
Aug 2, 2:54 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region51 min
Aug 2, 3:56 PM EDTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region49 min
Aug 2, 4:44 PM EDTFlash Flood WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region3 hr
Aug 2, 4:56 PM EDTSpecial Weather StatementBOX49 min
Aug 2, 1:28 PM EDTSpecial Weather StatementBOXProvidence32 min
Aug 2, 4:50 PM EDTSpecial Weather StatementBOXProvidence40 min
Aug 2, 4:59 PM EDTSpecial Weather StatementBOXProvidence46 min
Aug 2, 6:51 PM EDTSpecial Weather StatementBOXProvidence39 min
Aug 2, 7:06 PM EDTSpecial Weather StatementBOXProvidence24 min

Nearby

Flash Flood Watches in Massachusetts, 2017Flash Flood Watches in Connecticut, 2017Flash Flood Watches in Rhode Island, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.